# SDR DL76L010321

- Difficulty date: February 23, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 42,984 hours, 6,567 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Lt Mlg
- Component: Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORT ON LANDING SNN OF SMOKE FROM LEFT MAIN LANDING GEAR AREA.  INSPECTED LEFT L/G AND SMOKE CAUSED BY HEATING OF RESIDUAL DEICING FLUID ON MLG BRAKES.  BRAKE TEMP WAS NORMAL.  A/C OK FOR SERVICE.
